# SDR CA960502051

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 3425144
- Condition: Defective
- Location: Lt Mlg Dwnlk
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN)GEAR SELECTED UP,BUT LH MLG CONTINUED TO INDICATE DOWN & LOCKED.GEAR CYCYLED BUT STILL NO GOOD.INSPECTION FOUND WIRE #34-25-144 WAS CAUSING A LOW RESISTANCE AT PIN 18 OF LEFT GEAR DOWNLOCK CARD,CAUSIN G A CONSTANT DOWNLOCK INDICATION.FURTHER INVESTIGATION FOUND RELAY 3425-K10 OF THE WINDSHEAR SYSTEM DID NOT HAVE POWER APPLIED TO PIN #7.ALSO WIRE IN POSITION WA6Y IN CB PANEL 131-12-00 HAD BEEN STOWED AS PART OF SB 34-143-50016E.THIS WAS TO ENABLE THE STEEP APPROACH ADAPTOR INSTALLED AS PER SB TO WORK.IT WAS THEN FOUND THAT WIRE 3425-143 HAD BEEN SPLICED TO WIRE WH100.THIS WIRE WAS THEN REMOVED BY SB 34-143-50016E.WIRE 3425-143 WAS THEN REMOVED FROM SPLICE AND TERMINATED INTO PIN WA6Y IN CB PANEL.
